A two cities theorem for the parabolic Anderson model

W Konig, H Lacoin, Peter Morters, N Sidorova

Research output: Contribution to journalArticle

27 Citations (Scopus)
Original languageEnglish
Pages (from-to)347-392
Number of pages46
JournalAnnals of Probability
Volume37
Issue number1
DOIs
Publication statusPublished - Jan 2009

Keywords

  • Pareto distribution
  • intermittency
  • polynomial tail
  • heavy tail
  • localization
  • random potential
  • Feynman-Kac formula
  • pinning effect
  • Anderson Hamiltonian
  • Parabolic Anderson problem

Projects

Cite this

Konig, W., Lacoin, H., Morters, P., & Sidorova, N. (2009). A two cities theorem for the parabolic Anderson model. Annals of Probability, 37(1), 347-392. https://doi.org/10.1214/08-aop405